# SDR QXEA2013012800198

- Difficulty date: January 28, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUEL PANEL 624DT HAS LIGHT SURFACE CORROSION ON MATING SURFACE.  BLENDED CORROSION IAW RD 8/4-57-442.  FOUND TO BE IN LIMITS IAW RD 8/4-57-442.  PANEL FOUND TO BE CRACK FREE IAW RD 8/4-57-442.  APPLIED ALODINE IAW RD 8/4-57-442.  COMPLIED WITH RD 8/4-57-442.
